# SDR AALA20100508LAX02

- Difficulty date: May 8, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 91,284 hours, 14,851 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506930
- Part serial: 91115805
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT ORD-HNL. CREW REPORTED LEFT FLIGHT MANAGEMENT COMPUTER FAILED INFLIGHT.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  REPLACED THE LEFT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
